# SDR DL757020415

- Difficulty date: April 6, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 51,585 hours, 26,383 cycles
- Engine: Pwa PW2037
- Engine time: 40,536 hours, 20,606 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fire
- Condition: Detected
- Location: Nr 2 Engine
- Part time: 40,536 hours, 20,606 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, B, A
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START ON RT ENG, FLT ATT REPORTED A FIRE ON THE RIGHT ENG.  REPORTED SMOKE AND FLAMES OUT THE RIGHT TAIL PIPE.  SMOKE IN CABIN.  ENG FUEL WAS CUT OFF, MOTORED FOR 30 SECS AND STARTER WAS TURNED OFF.  NO COCKPIT INDICATION OF ENG FIRE.  OPEN ENG VERIFIED SVA AND 2.5 BLEED FULL OPEN.  REPLACED NR 1 AND NR 2 IGNITORS AS PRECAUTION.  INSPECTED INLET AND EXHAUST, NO TROUBLE FOUND.  RAN ENG WITH PACKS, NO TROUBLE FOUND.
